# SDR CA001020008

- Difficulty date: September 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E4
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: UL20025
- Condition: Corroded
- Location: Hp Turbine
- Part time: 41,808 hours, 3,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED ENGINE VISIT AT RRC, THE HP TURBINE STUB SHAFT WAS FOUND TO BE EXCESSIVELY CORRODED AROUND BOLT HOLES. RRC LAB REPORT CONFIRMED CORROSION AND THE STUB SHAFT WAS SCAPPED AND A NEW REPLACEMENT FITTED.
